# SDR CA040630001

- Difficulty date: June 24, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 45,010 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82960010203
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING OPERATION, THERE APPEARED TO BE HYDRAULIC FLUID COMING FROM THE TAIL SECTION OF THE AIRCRAFT.  UPON FURTHER INVESTIGATION , IT WAS FOUND THAT THE LINE WAS LEAKING AND IT WAS REPLACED WITH FLEX LINE AE24600160720 IAW MM 20-50-52.
